TITLE

Periodic Solutions of Forced Oscillators with Several Degrees of Freedom

AUTHOR(S)
Ortega, Rafael; Sánchez, Luis A.
PUB. DATE
June 2002
SOURCE
Bulletin of the London Mathematical Society;Jun2002, Vol. 34 Issue 3, p308
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Results of the Landesman–Lazer type provide necessary and sufficient conditions for the existence of periodic solutions of certain nonlinear differential equations with forcing. Typically, they deal with scalar problems. This paper presents a discussion of possible extensions to systems. The emphasis is placed on the new phenomena produced by the increase of the dimension.
ACCESSION #
80057148

 

Related Articles

  • SOLVABILITY OF NONLOCAL PROBLEMS FOR SEMILINEAR ONE-DIMENSIONAL WAVE EQUATIONS. KHARIBEGASHVILI, SERGO; MIDODASHVILI, BIDZINA // Electronic Journal of Differential Equations;2012, Vol. 2012, Special section p1 

    In this article, we prove theorems on existence, uniqueness, and nonexistence of solutions for nonlocal problems of a semilinear wave equations in one space variable.

  • Ground state solutions for nonlinear fractional Schrödinger equations in RN. Secchi, Simone // Journal of Mathematical Physics;Mar2013, Vol. 54 Issue 3, p031501 

    We construct solutions to a class of Schrödinger equations involving the fractional Laplacian. Our approach is variational in nature, and based on minimization on the Nehari manifold.

  • MULTIPLE SOLUTIONS FOR THE p-LAPLACE EQUATION WITH NONLINEAR BOUNDARY CONDITIONS. Bonder, Julián Fernández // Electronic Journal of Differential Equations;2006, Vol. 2006, Special section p1 

    In this note, we show the existence of at least three nontrivial solutions to the quasilinear elliptic equation -Δpu + |u|p-2u = f(x, u) in a smooth bounded domain Ω of ℝN with nonlinear boundary conditions |∇u|Due to image rights restrictions, multiple line equation(s) cannot...

  • On the stability by the first approximation of Lyapunov characteristic exponents in critical cases. Aldibekov, T.; Aldazharova, M. // Differential Equations;Oct2014, Vol. 50 Issue 10, p1384 

    In terms of generalized Lyapunov exponents, we prove an analog of the Lyapunov theorem on the stability by the first approximation for the case in which the upper exponent is zero.

  • Two-dimensional finite-gap Schrödinger operators with elliptic coefficients. Saparbayeva, B. // Mathematical Notes;May2014, Vol. 95 Issue 5/6, p747 

    The article presents a study which develops examples of finite-gap two-dimensional Schrödinger operators with elliptic coefficients. Information provided include properties of the Baker-Akhiezer function, the mathematical theorems of the Schrödinger operator, and definitions of function...

  • The Dirichlet Problem for a Class of Quasilinear Elliptic Equation. Pengcheng Niu; Zixia Yuan // International Journal of Computational & Applied Mathematics;2007, Vol. 2 Issue 1, p43 

    The aim of this paper is to study solutions in Wloc1,p (Ω) ∩ C (...) for Dirichlet problem of p-Laplace equations (1 < p ≤ n)with nonhomogeneous term. Using the explicit construction of local barrier functions and Perron method, we prove the existence of solutions under the...

  • A THEOREM ON GLOBAL REGULARITY FOR SOLUTIONS OF DEGENERATE ELLIPTIC EQUATIONS. CAVALHEIRO, ALBO CARLOS // Communications in Mathematical Analysis;2011, Vol. 11 Issue 2, p112 

    In this article we establish the global regularity of weak solutions of the Dirichlet problem for a class of degenerate elliptic equations.

  • EXISTENCE OF WEAK SOLUTIONS FOR NON-LOCAL FRACTIONAL PROBLEMS VIA MORSE THEORY. FERRARA, MASSIMILIANO; MOLICA BISCI, GIOVANNI; BINLIN ZHANG // Discrete & Continuous Dynamical Systems - Series B;Oct2014, Vol. 19 Issue 8, p2483 

    In this paper, we study the existence of non-trivial solutions for equations driven by a non-local integrodifferential operator with homogeneous Dirichlet boundary conditions. Non-trivial solutions are obtained by computing the critical groups and Morse theory. Our results extend some classical...

  • A Unified Approach to Solvability Conditions for Nonlinear Second-Order Elliptic Equations at Resonance. Runst, Thomas // Bulletin of the London Mathematical Society;1999, Vol. 31 Issue 4, p385 

    It is shown that known solvability conditions and several new existence results for semilinear elliptic boundary value problems at resonance can be considered from a unified point of view. The proofs apply Leray–Schauder degree arguments. 1991 Mathematics Subject Classification 35J65,...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics